# SDR ABXA20241002183

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,571 hours, 14,247 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START L FWD FUEL PUMP EICAS ILLUMINATED DURING TAXI.AC RETURNED TO BLOCK AND MTX GROUNDED AC ,  DEFERRED FOR DEPARTURE .IAW MEL ABX-28-22-1 AC WAS RETURNED TO SERVICE AND AC DEPARTED .
